# SDR AALA201707119014

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 9,317 hours, 3,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS ILLUMINATED ON THE EXTERIOR OF THE AIRCRAFT.  ACCOMPLISHED RECHARGE OF THE OVERWING EXIT LIGHT BATTERY PACK PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
